Acta Mathematica, 1964, Volume 113

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Sur la formule de Siegel dans la théorie des groupes classiques

André Weil The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331279

Acta Mathematica, 113, (1), 1-87, 1964.6
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 321 downloads ] [ 0 comments ] [ Cited by 173 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] $L$^{2}estimates and existence theorems for the $$\bar \partial $$ operator

Lars Hörmander The Institute for Advanced Study, Princeton, N. J., USA

TBD mathscidoc:1701.331280

Acta Mathematica, 113, (1), 89-152, 1964.7
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 1017 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The Radon transform on Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds

Sigurdur Helgason The Institute for Advanced Study, Princeton, N. J., USA

TBD mathscidoc:1701.331281

Acta Mathematica, 113, (1), 153-180, 1964.4
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 771 downloads ] [ 0 comments ] [ Cited by 143 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Pointwise limits for sequences of convolution operators

R. E. Edwards The Australian National University, Canberra Edwin Hewitt The Australian National University, Canberra

TBD mathscidoc:1701.331282

Acta Mathematica, 113, (1), 181-218, 1963.7
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 999 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Isolated singularities of solutions of quasi-linear equations

James Serrin University of Minnesota, USA

TBD mathscidoc:1701.331283

Acta Mathematica, 113, (1), 219-240, 1964.8
[ Download ] [ 2017-01-08 20:32:05 uploaded by actaadmin ] [ 555 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Discrete series for semisimple Lie groups I

Harish-Chandra The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331284

Acta Mathematica, 113, (1), 241-318, 1964.10
[ Download ] [ 2017-01-08 20:32:06 uploaded by actaadmin ] [ 765 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved